Sudafed PE Head Congestion + Mucus Relief Tablets Acetaminophen, Guaifenesin, Phenylephrine HCl Perspective: front
Hover to Zoom
Sudafed PE Head Congestion + Mucus Relief Tablets Acetaminophen, Guaifenesin, Phenylephrine HCl Perspective: back
Hover to Zoom
Sudafed PE Head Congestion + Mucus Relief Tablets Acetaminophen, Guaifenesin, Phenylephrine HCl Perspective: left
Hover to Zoom
Sudafed PE Head Congestion + Mucus Relief Tablets Acetaminophen, Guaifenesin, Phenylephrine HCl Perspective: right
Hover to Zoom
Sudafed PE Head Congestion + Mucus Relief Tablets Acetaminophen, Guaifenesin, Phenylephrine HCl Perspective: top
Hover to Zoom
Sudafed PE Head Congestion + Mucus Relief Tablets Acetaminophen, Guaifenesin, Phenylephrine HCl Perspective: bottom
Hover to Zoom

Sudafed PE Head Congestion + Mucus Relief Tablets Acetaminophen, Guaifenesin, Phenylephrine HCl

4.69(58)View All Reviews
24 ctUPC: 0030045058026
Purchase OptionsSold and Shipped by
$14.57 discounted from $17.48

Product Details

Sudafed PE Head Congestion + Mucus Tablets relieves sinus pain & pressure, headache, and nasal & chest congestion. Each non-drowsy tablet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 200 mg of guaifenesin, an expectorant. Sudafed PE Head Congestion + Mucus Tablets temporarily relieve symptoms associated with hay fever, respiratory allergies, and the common cold, such as sinus pressure, headaches, nasal and chest congestion, excess mucus, and minor aches and pains. This non-drowsy congestion relief medicine also helps loosen mucus to thin bronchial passageways and make coughs more productive. Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants.

  • Box of Sudafed PE Head Congestion + Mucus Relief Non-Drowsy Tablets
  • Provides relief from head congestion, sinus pressure, and excess mucus
  • Contains 5 mg of phenylephrine HCl, a decongestant, for congestion relief
  • Contains 325 mg of acetaminophen for pain and fever reduction
  • Contains 200 mg of guaifenesin, an expectorant, for mucus reduction

Shipping & Return Information

Ratings and Reviews

Ralphs is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.69(58)
    5
    (43)
    4
    (12)
    3
    (3)
    2
    (0)
    1
    (0)